MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 12.5FX24CM HEMO-CATH

MEDICAL COMPONENTS, INC. 12.5FX24CM HEMO-CATH
Model Number MC101243
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
Air in cvc line, no blood return or able to flush after taking air out.Alteplase administered to line.
 
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
The device involved in the incident was not returned as it remains implanted in the patient.No photographs were provided.The report indicated that the catheter involved did not leak and was implanted for 3 weeks before the issue was noted.Without an evaluation of the device a definitive root cause could not be determined.The contract manufacturer of the catheter conducted a review of the manufacture records for the lot numbers reported.Their investigation revealed the devices were manufactured and inspected according to specification with no non-conformances or abnormalities.Similar issues were reported and thoroughly investigated.The devices were not returned for evaluation as they remained implanted in the patients.The reporting facilities in those complaints report the issue was resolved when the end caps were replaced.It was determined at that time the root cause of these issues was related to the end cap and not the catheter.Medcomp advised reporter at that time that the manufacturer of the end caps should be notified of the events.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12.5FX24CM HEMO-CATH
Common Device Name
HEMO-CATH
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key15986995
Report Number2518902-2022-00073
Device Sequence Number5922835
Product Code MSD
UDI-Device Identifier00884908083002
UDI-Public00884908083002
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/10/2026
Device Model NumberMC101243
Device Catalogue NumberMC101243
Device Lot NumberMQBD150 S2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown